MAUDE Adverse Event Report: PERFUSION SYSTEMS AFFINITY NT I-CVR 541T, STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS AFFINITY NT I-CVR 541T, STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number 95217
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of an affinity nt oxygenator and cardiotomy venous reservoir, the customer reported that the sampling port of the device was broken.The customer stated that the port was partially broken.The device was replaced for the procedure.There was no patient involvement so no adverse effects occurred.Medtronic received additional information stating that the device was used 7 days from product receipt and the storage room temperature was 20~25 °c and the humidity was 20~30%.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Conclusion: the reported event was confirmed.Medtronic received information that prior to use of an affinity nt oxygenator and card iotomy venous reservoir, the customer reported that the sampling port of the device was broken.Photos provided by the customer confirmed the report.Production information was reviewed, and the product had passed all in-process quality checks; manufacturing controls are in place for the inspection of each device to ensure that product meets specification prior to the release from the manufacturing facility.Further review indicated that the process of adhering the connector to the tube could have contributed to the reported event, so the most likely cause is manufacturing related.Trends for issues with this product are reviewed.B5 additional information: medtronic received additional information that since this case had taken place during the pre-operative inspection, the customer just used a different product than the broken one.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
AFFINITY NT I-CVR 541T, STERILE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key14407538
Report Number2184009-2022-00103
Device Sequence Number12147365
Product Code DTZ
UDI-Device Identifier20763000232126
UDI-Public20763000232126
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K191029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2022
Device Model Number95217
Device Catalogue Number95217
Device Lot Number13372040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date06/02/2022
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown